# SDR WX0A2024011031937

- Difficulty date: January 7, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N194NV
- Make and model: Airbus A320-214
- Aircraft serial: 6889
- Aircraft time: 17,438 hours, 6,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTS WONT SHUT OFF ABOVE 10,000 FT / PER TSM 33-51-00-810-819-A REMOVED AND REPLACED RELAY 8WL IAW ESPM 20-46-50. OPS CHECK GOOD IAW AMM 33-51-00-710-001-A."
